Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
phate

How bad is this?

Recommended Posts

Hey guys. How bad is this? I stopped antibiotics and I seem to be breaking out a lot...

http://img231.imageshack.us/img231/4087/dscn0362ff9.jpg

http://img98.imageshack.us/img98/4258/dscn0363ol8.jpg

Is that a cyst coming up? in the first pic?

I am so lost, I have never had cystic acne before. I used to be clear while on antibiotics now I'm breaking out worse than before? should i get accutane? i can get retin-a and stuff.

Thanks so much guys this is so damn hard.

Share this post


Link to post
Share on other sites

It does not look bad at all bud, and im not sure if its a cyst in the first pic sorry... and ya it is hard hang in there... i was clear throughout the whole summer and i just recently started getting zits...

Share this post


Link to post
Share on other sites

It's hardly noticeable, and your skin looks like the type to heal quickly. The acne you had before musn't even have been visible, if it was better than that...

The biggist zit in the first picture just looks like a normal blemish to me.

Don't worry about it, it'll probably go away on its own. If not, go back to the derm and ask them for help

Share this post


Link to post
Share on other sites

hey man it doesn't even look like you have acne, you have no scarring, or severe active areas

you should research what a cyst is because thats just a small spot on your face, you have very mild acne and your skin looks good condition

p.s. look at the gallerys on this website, then you'll see what cysts are and what severe acne actually looks like

Share this post


Link to post
Share on other sites

You have a few spots, not acne...however I do think I see the under the skin one you're worried about...it might go away before it becomes anything big time will tell. In any case, I SINCERELY doubt that any doctor in his right mind would prescribe you accutane...Why don't you give your body a chance to adjust since you just stopped antibiotics. You might also consider a quality probiotic supplement to help your body get back into balance after the antibiotics. good luck

Share this post


Link to post
Share on other sites

What antibiotic did you stop, and did you taper it down? If it was doxy or mino, please ask your doctor for tapering dosage information. Mine told me that tapering was best for something like mino or doxy when it comes to acne and prevention of a breakout in reaction to stopping an antibiotic.

It looks like you have mild, mild inflammatory acne. You could use something like BP to effect, and consider following the link at the bottom of my signature for steps to take on the individual lesions; those steps may help reduce the size of the lesions. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×